MAUDE Adverse Event Report: ADVANCED URO-SOLUTIONS, L.L.C. NEXDRIVE; INSTRUMENT, STEREOTAXIC

ADVANCED URO-SOLUTIONS, L.L.C. NEXDRIVE; INSTRUMENT, STEREOTAXIC
Model Number MI-1000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider (hcp) via a manufacture representative (rep) regarding a patient with an implantable neurostimulator (ins).It was reported during the procedure the tube collet on the nexdrive was very tight while inserting the alpha omega micro cannula.No environmental/external/patient factors were thought to have led or contributed to the issue.The physician was able to insert the tube correctly but noted a very tight fit much more than usual.No troubleshooting was done and the issue was resolved at the time of the report.The patient was alive without injury at the time of the report.No complications were reported or anticipated.
 
Additional Manufacturer Narrative
Analysis results were not available at the time of this report.A follow-up report will be sent when analysis is complete.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Analysis of the nexdrive revealed the returned device passed all testing in the laboratory and no anomalies were identified.(b)(4) no longer apply.(b)(4) now apply.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
NEXDRIVE
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
ADVANCED URO-SOLUTIONS, L.L.C.
7842 hickory flat highway
suite d
woodstock GA 30188
MDR Report Key7686941
Report Number3012165443-2018-00008
Device Sequence Number2643344
Product Code HAW
UDI-Device Identifier00613994747853
UDI-Public00613994747853
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/23/2018
Device Model NumberMI-1000
Device Catalogue NumberMI-1000
Device Lot Number082629617
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2018
Supplement Date Received by Manufacturer08/10/2018
08/08/2018
10/04/2018
Initial Report FDA Received Date07/13/2018
Supplement Report FDA Received Date08/15/2018
10/03/2018
10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR
Patient Weight82